# SDR AWXA200301500

- Difficulty date: November 13, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 6569646102
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-15 CHECK FOUND THE RT WING OUTBOARD FLAP WELL BOX PANEL CHAFED AT RS 275.03.  MAINTENANCE REMOVED THE RT WING OUTBOARD FLAP WELL BOX PANEL AT RS 275.03; FABRICATED A NEW REPLACEMENT PANEL; INSTALLED REPAIR PART IAW AWA ER 03-5752-03317-DL1.
